# SDR MESA200700328

- Difficulty date: June 13, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 20,227 hours, 15,648 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ASH 2767 BOI.  RETURNED TO GATE DUE TO LEFT HAND PACK OVERHEAT WITH SMOKE IN CABIN.  CONTRACT MX PLACED LEFT HAND PACK ON MEL, ACFT CONTINUED OPERATIONS.
